# SDR IPXA2019070644143

- Difficulty date: June 26, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Part number: A5351028820001
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR LT WING KRUEGER FLAP MOVABLE VANE COVE STIFFENER IS CRACKED. REMOVED AND REPLACED CRACKED LT WING KRUEGER FLAP MOVABLE VANE COVE STIFFENER IAW SRM 51-40-21. (MINOR)
